# SDR AALA20131117005

- Difficulty date: November 17, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 46,850 hours, 22,226 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND WING REAR SPAR HAS IMPACT DAMAGE TO WEB & UPPER SPAR "T", FORWARD OF OTBD FLIGHT SPOILER ACTUATOR.  ACCOMPLISHED REPAIR IAW EA MD80-57-032542.
